# SDR 96ZZZX1461

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5240 · Service Doors
- Part: Corner
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING AN A-3 CHECK, MAINTENANCE REPORTED A CRACK IN THE FORWARD SERVICE DOOR (R-1).  CRACK WAS APPROXIMATELY 1.25 INCHES IN LENGTH AND WAS LOCATED IN THE LOWER FORWARD CORNER.  REPAIRED CRACK PER SB 737-52-1070.
